Multiplicative functionals and entire functions

Volume 119 / 1996

Krzysztof Jarosz Studia Mathematica 119 (1996), 289-297 DOI: 10.4064/sm-119-3-289-297


Let A be a complex Banach algebra with a unit e, let T, φ be continuous functionals, where T is linear, and let F be a nonlinear entire function. If T ∘ F = F ∘ φ and T(e) = 1 then T is multiplicative.


  • Krzysztof Jarosz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image